# SDR VNAA2011060300023

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 17,831 hours, 18,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200308037
- Condition: Seized
- Location: Ac Bay
- Part time: 16,376 hours, 16,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ELECTRICAL SMOKE SMELL IN CABIN AT PHL.  GROUND PERSONNEL WITNESSED WHITE SMOKE IN VICINITY OF PACK EXHAUST VENTS.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT PACK ACM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
